Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Bleeding lightly after surgery for fibroid in uterus and ovarian cyst. Do I need to take Primolut?

hi, two weeks ago i had my surgery of fibroid in uterus and cysts in overies . but i am still bleeding very very light (light pink bleeding but very very less). i am taking registrone twice daily . do i also need to take primolut n for 3 days thrice . please let me know is the blood seen i s normal or something serious
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
hello jasmine,
Well since you had surgery for fibroid some two weeks ago, these type of discharge may be expected and shouldn't cause any problem and may need no treatment other than simple observation.As such if you are already taking a regesterone which is a norethisterone compound, you need not again add Primolut -N , since that is also the same drug from another company. Dont worry.BYE
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor